# SDR AALA20120813002

- Difficulty date: August 12, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 44,696 hours, 5,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 26G EMERGENCY LIGHT LENS BROKEN.  REPLACED LENS FOR SEAT 26G EMERGENCY LIGHT.  OPS CHECK NORMAL.
